# SDR FMAA2002001

- Difficulty date: August 30, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N87TS
- Make and model: Piper PA-31
- Aircraft serial: 317300969
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW019340
- Condition: Worn
- Location: Engine
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALARMING AMOUNT OF METAL WAS FOUND IN THE FULL FLOW OIL FILTER, FURTHER INSPECTION REVEALED THAT ONE CAMSHAFT LOBE BEGAN WEAR EXCESSIVELY.
